Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Women's Health

Gardasil

10/29/2009

Question:

A friend of mine sent me a email from a study that showed that Gardasil may cause rheumatoid arthritis. I have RA and it is severe and don`t wish this on any one. I have suffered be on belief. Becuase of my RA I also have a terminal lung problem so you you can die from complications of RA. Even if it is a one in a million chance of happening it should be taken off the market. Can you give me some more information about this?

Answer:

We currently do not know of any link between RA and the HPV vaccine. There is a study underway to answer your questions. 

For more information:

Go to the Women's Health health topic, where you can:

Response by:

Debra K Gardner, PhamD Debra K Gardner, PhamD
Assistant Clinical Professor of Pharmacy
College of Pharmacy
The Ohio State University